Article citationsMore >>

Wazwaz, A. M., & Gorguis, A. (2004). An analytic study of Fisher's equation by using Adomian decomposition method. Applied Mathematics and Computation, 154(3), 609-620.

has been cited by the following article:

Article

Solitons and Periodic Solutions of the Fisher Equation with Nonlinear Ordinary Differential Equation as Auxiliary Equation

1Department of Mathematics and Natural Sciences, BRAC University, 66 Mohakhali, Dhaka 1212, Bangladesh


American Journal of Applied Mathematics and Statistics. 2018, Vol. 6 No. 6, 244-252
DOI: 10.12691/ajams-6-6-5
Copyright © 2018 Science and Education Publishing

Cite this paper:
Anika Tashin Khan, Hasibun Naher. Solitons and Periodic Solutions of the Fisher Equation with Nonlinear Ordinary Differential Equation as Auxiliary Equation. American Journal of Applied Mathematics and Statistics. 2018; 6(6):244-252. doi: 10.12691/ajams-6-6-5.

Correspondence to: Hasibun  Naher, Department of Mathematics and Natural Sciences, BRAC University, 66 Mohakhali, Dhaka 1212, Bangladesh. Email: hasibun06tasauf@gmail.com

Abstract

In this article the new extension of the generalized and improved (G’/G)-expansion method has been used to generate many new and abundant solitons and periodic solutions, where the nonlinear ordinary differential equation has been used as an auxiliary equation, involving many new and real parameters. We choose the Fisher Equation in order to explain the advantages and effectives of this method. The illustrated results belongs to hyperbolic functions, trigonometric functions and rational functional forms which show that the implemented method is highly effective for investigating nonlinear evolution equations in mathematical physics and engineering science.

Keywords